i was on the depo shot for almost 2 years. i have went off of it and my period has not come back on its own. They put me on a birth control pill to hopefully make my period start. Before that they had me on a 14 day pill that was suppose to make you start but it never did and i did two sets of the 14 days. I just started my birth control pill yesterday but for about two or three days now i have had really dark discharge and lately its been chunky. I feel that when i use to have a period there sometimes be chunks of blood and its almost like that now but its brown. I havn't been sexually active. I don't know what it is or what to do.
The depo shot thins out the lining of your uterus--down to almost nothing. That is why you periods stop in the first place, and why it sometimes takes awhile for them to come back after you stop using it. What they are trying to do with the birth control pills is to get you lining to thicken up again, and that will give you your period back. It sounds like your lining is still pretty thin--the dark blood simply means that you are losing blood very slowly, probably because there is not too much tissue/blood inside your uterus yet.
If you continue to use the pills, eventually your lining will thicken enough to give you a normal period (probably). Sometimes we even have to use a higher dose pill or some supplemental estrogen to thicken the lining back to normal again, and it may be so in your case.
The dark color is nothing to worry about. If you were my patient, I would probably put you on a pill such as the Ortho Novum 1/35 and keep you on it for awhile. If that still didn't help, you could go to Ortho Novum 1/50 for two-three months.
I hope this is helpful!
I took the depo shot one time in Febuary of this year. I was suppose to go back to get another one in May but I didn't because my period started. It is possible for the shot to wear off early?
I've had a period May 4 (suppose to get another shot May 19th)
I had a period June 30th (hopefully it was a period)
No period at all in July
No period so far in August (there 4 days left in august no period)
Is it possible that I could be pregnant?
I've had all the signs: lower back pain, vomiting, headaches, extreme gas, bloating in the lower abs, I'm starting to eat more, urinate alot more, tender breats
it's hard to me to tell physically because I wasn't that small in then belly area to begin with. I'm not stressed about anything. I would love your advice.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.